# SDR E81R2011121302271

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Beech 400A
- Aircraft serial: RK574
- Aircraft time: 1,191 hours, 1,119 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED IN-FLIGHT "AP PITCH TRIM FAIL" ANNUNCIATOR INDICATION. VERIFIED AUTOPILOT NOSE UP PITCH TRIM FUNCTION INOPERATIVE.  SWAPPED NR 1 AND NR 2 FCC-4007 CARDS FOR TROUBLESHOOTING, NO FAULTS INDICATED. AUTOPILOT NOSE-UP TRIM CONTROLLED BY NR 2 FCC-4007 CARD.  IAW MX CONTROL, ACFT HAD PRIOR OCCURENCE OF LOSS OF AUTOPILOT NOSE-UP PITCH TRIM CONTROL. SUBJECTED SUSPECTED NR 2 FCC-4007 COMPUTER TO ENVIRONMENTAL COLD CHAMBER CONDITIONS, NO FAULTS INDICATED. REPLACED NR 2 FCC-4007 COMPUTER WITH AN O/H FCC-4007 COMPUTER, NO FAULTS INDICATED, AUTOPILOT PITCH TRIM FUNCTIONS NORMAL.  RECOMMEND FLIGHT CONTROL COMPUTER MFR INVESTIGATE SUSPECTED FCC-4007 COMPUTER AT INCOMING INSPECTION TO DETERMINE SOURCE OF FAILURE INDICATIONS.
